I never expected to have any problems, but the next day after getting the procedure I woke up with swollen neck, chest, arms, hands and other places. Then Horners syndrome, but that was normal. THEN... a very odd rash on my chest up to my neck and to sides neck developed and hot to the touch. WORSE, I felt wigged out in the brain, they don't understand this, but its 100% true, my words were coming out backwards, I felt weird. It got a bit better, but rash did not. I have depression, but this was taken to a new level, litterally TORTURE THOUGHTS, and Anxiety something unbearable. Rash is finally drying up, but it has been one week and I don't feel right. I'm worried the mental affects will stay, what could have happened. There is no doubt it has something to do with the procedure, something similar happened in 2008, it was horrible, after a hand surgery and a ton of cortisone steriods were given mulitple times. I was not given any of those according to Dr., he does not know why this happening and he is one of the best around here. I've felt all along there are missing something which is why they cannot find why my hands/arm/chest hurt, and maybe this reaction is due to whatever oddball problem I have? OH gosh, has anyone had anything unusual with a stellate ganglion block? I can't think straight... Thank you my friends.
9 Apr 2012
Hi there, I'm so sorry to hear you are having such troubles! The symptoms you describe all sound like reactions to steroids to me... I have heard many patients complain of the same things. Perhaps a medication you are taking that u don't realize has a steroid in it... Investigate as best you can... good luck:)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
hi im brandon im new i have been dealing with alot me and my doc ae trying to figure all this out i had a bad pain pill problem i worked all the time ...
6 answers • 2 Dec 2009
... have alot of depression really bad. can i take myself off this medication.and will anything happen to me. and would i have any side affects to ...
1 answer • 12 Mar 2012
I have quite a bad anxiety problem (along with depression naturally) and I find that I am anxious to some level all through the day. I also ...
1 answer • 27 Mar 2013